RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2015, Volume 11, 085 (Mi sigma1066)  

This article is cited in 2 scientific papers (total in 2 papers)

On Integrable Perturbations of Some Nonholonomic Systems

Andrey V. Tsiganovab

a St. Petersburg State University, St. Petersburg, Russia
b Udmurt State University, 1 Universitetskaya Str., Izhevsk, Russia

Abstract: Integrable perturbations of the nonholonomic Suslov, Veselova, Chaplygin and Heisenberg problems are discussed in the framework of the classical Bertrand–Darboux method. We study the relations between the Bertrand–Darboux type equations, well studied in the holonomic case, with their nonholonomic counterparts and apply the results to the construction of nonholonomic integrable potentials from the known potentials in the holonomic case.

Keywords: nonholonomic system; integrable systems.

DOI: https://doi.org/10.3842/SIGMA.2015.085

Full text: PDF file (370 kB)
Full text: http://www.emis.de/journals/SIGMA/2015/085/
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1505.01588
Document Type: Article
MSC: 37J60; 70G45; 70H45
Received: May 8, 2015; in final form October 16, 2015; Published online October 20, 2015
Language: English

Citation: Andrey V. Tsiganov, “On Integrable Perturbations of Some Nonholonomic Systems”, SIGMA, 11 (2015), 085, 19 pp.

Citation in format AMSBIB
\Bibitem{Tsi15}
\by Andrey~V.~Tsiganov
\paper On Integrable Perturbations of Some Nonholonomic Systems
\jour SIGMA
\yr 2015
\vol 11
\papernumber 085
\totalpages 19
\mathnet{http://mi.mathnet.ru/sigma1066}
\crossref{https://doi.org/10.3842/SIGMA.2015.085}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000362959400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84945267643}


Linking options:
  • http://mi.mathnet.ru/eng/sigma1066
  • http://mi.mathnet.ru/eng/sigma/v11/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bizyaev I.A., Borisov A.V., Mamaev I.S., “Hamiltonization of Elementary Nonholonomic Systems”, Russ. J. Math. Phys., 22:4 (2015), 444–453  crossref  mathscinet  zmath  isi  elib  scopus
    2. Yury A. Grigoryev, Alexey P. Sozonov, Andrey V. Tsiganov, “Integrability of Nonholonomic Heisenberg Type Systems”, SIGMA, 12 (2016), 112, 14 pp.  mathnet  crossref
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:57
    Full text:9
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019